# SDR FDEA202112173101

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,911 hours, 27,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE MESSAGE WHEN SELECTING FLAPS 25 ON  APPROACH. EXECUTED MISSED APPROACH AND COMPLIED  WITH QRH. LANDED WITH FLAPS 20 DEGREES.    BITE TEST ALL 3 PSEU'S REF FIM 27-51 FT805. NO FAULT FOUND EXCEPT FLAP DISAGREE ON PSEU #1. FOUND RIGHT OUTBOARD FLAP  OUTBOARD TRANSMITION UNIT OVERLOAD POPPED OUT.   ALL OTHER TRANSMITION UNIT FOUND OK. CHECKED ALL FLAPS TRANSMITION UNIT OIL LEVEL AND FOUND OK.  REF FIM 27-51 FT 808, PERFORMED RIGHT OUTBOARD FLAP OUTBOARD TRANSMITION UNIT OIL SERVICING AS PER MM 12-13-06-3, AND PERFORMED LUBE OF RIGHT OUTBOARD FLAP OUTBOARD TRANSMITION UNIT REF AMM 12-21-09-3.  PER SAME FIM, OPERATED SEVERAL TIMES FLAP AS PER MM 27-51-00-5.  CHECKED RIGHT OUTBOARD FLAP OUTBOARD TRANSMITION UNIT OVERLOAD INDICATOR AND FOUND OK. NO TE FLAPS DISAGREE MSG SHOWED ON EICAS.
